# SDR UALA2012082104651

- Difficulty date: August 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 34,286 hours, 15,168 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500201
- Part serial: 0E500658887
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE SHOWING DISARMED.  DEFERRED ERRONEOUS SLIDE NOT ARMED INDICATION ON ECAM DOOR OXY PAGE PER MEL.  VERIFIED OVERWING SLIDES RIGHT ARMED.  REPLACED BOTH TARGET SENSORS, NO HELP.  SWAPPED SDAC'S, NO HELP.  RETURNED SDAC'S TO ORIGINAL POSITIONS.  REPLACED NR 1 AND NR 2 SDAC'S PER AMM, OPS CHECK GOOD.  ECAM DOOR INDICATION NORMAL.
